# SDR 03FDEA01948

- Difficulty date: November 18, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46620
- Aircraft time: 63,920 hours, 25,732 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT 180 KTS ON FINAL DROPPED LANDING GEAR AND GOT UNSAFE ON BOTH PRI-SEC.  CYCLED GEAR WITH SAME RESULT.  INITIATED GO-AROUND.  AT 210 KTS ON VECTORS CYCLED GEAR AND GOT 3 GREEN.   REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE PER AMM 32-31-03-2   OPS CHECK NORMAL PER AMM 32-30-00-5. LEAK CHECKED NORMAL.
